Extrinsic Bounds on ... of ... on a Compact Manifold

Joel L. Weiner; David D. Bleeker

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 601-610
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Weiner, Joel L., and Bleeker, David D.. "Extrinsic Bounds on ... of ... on a Compact Manifold." Commentarii mathematici Helvetici 51 (1976): 601-610. <http://eudml.org/doc/139676>.

author = {Weiner, Joel L., Bleeker, David D.},
journal = {Commentarii mathematici Helvetici},
language = {eng},
pages = {601-610},
title = {Extrinsic Bounds on ... of ... on a Compact Manifold},
url = {http://eudml.org/doc/139676},
volume = {51},
year = {1976},

AU - Weiner, Joel L.
AU - Bleeker, David D.
TI - Extrinsic Bounds on ... of ... on a Compact Manifold
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 601
EP - 610
LA - eng
UR - http://eudml.org/doc/139676
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.